CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Apparent singularities of D-finite systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 95, 页码: 217-237
Authors:  Chen, Shaoshi;  Kauers, Manuel;  Li, Ziming;  Zhang, Yi
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
D-finite system  Grobner basis  Ordinary point  Formal power series  Apparent singularity  Desingularization  
A Survey on Algorithms for Computing Comprehensive Grobner Systems and Comprehensive Grobner Bases 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 234-255
Authors:  Lu Dong;  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:7/0  |  Submit date:2019/04/02
Comprehensive Grobner basis  comprehensive Grobner system  discovering geometric theorems mechanically  parametric polynomial system  quantifier elimination  
Speeding Up the GVW Algorithm via a Substituting Method 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 205-233
Authors:  Li Ting;  Sun Yao;  Huang Zhenyu;  Wang Dingkang;  Lin Dongdai
Favorite  |  View/Download:4/0  |  Submit date:2019/04/02
Grobner basis  GVW  signature-based algorithm  time-memory tradeoff  
A polynomial-time algorithm to compute generalized Hermite normal forms of matrices over Z[x] 期刊论文
THEORETICAL COMPUTER SCIENCE, 2019, 卷号: 755, 页码: 89-109
Authors:  Jing, Rui-Juan;  Yuan, Chun-Ming;  Gao, Xiao-Shan
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Generalized Hermite normal form  Grobner basis  Polynomial-time algorithm  Z[x] module  
Automated Reducible Geometric Theorem Proving and Discovery by Grobner Basis Method 期刊论文
JOURNAL OF AUTOMATED REASONING, 2017, 卷号: 59, 期号: 3, 页码: 331-344
Authors:  Zhou, Jie;  Wang, Dingkang;  Sun, Yao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Zero divisor  True on components  Grobner basis  Geometric theorem proving  Geometric theorem discovery  
An improvement over the GVW algorithm for inhomogeneous polynomial systems 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2016, 卷号: 41, 页码: 174-192
Authors:  Sun, Yao;  Huang, Zhenyu;  Wang, Dingkang;  Lin, Dongdai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Grobner basis  The GVW algorithm  Signature-based algorithm  Linear algebra  Boolean polynomial ring  
On Implementing the Symbolic Preprocessing Function over Boolean Polynomial Rings in Grobner Basis Algorithms Using Linear Algebra 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 789-804
Authors:  Sun Yao;  Huang Zhenyu;  Lin Dongdai;  Wang Dingkang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boolean polynomial rings  Grobner basis  implementation  linear algebra  
The F5 algorithm in Buchberger's style 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 6, 页码: 1218-1231
Authors:  Sun, Yao;  Wang, Dingkang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Buchberger's style  F5 algorithm  Grobner basis  
On computing Grobner bases in rings of differential operators 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 6, 页码: 1077-1087
Authors:  Ma XiaoDong;  Sun Yao;  Wang DingKang
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Grobner basis  rings of differential operators  
Characteristic Modules of Dual Extensions and Grobner Bases 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2004, 卷号: 20, 期号: 6, 页码: 1119-1130
Authors:  Xu, Yun Ge;  Li, Long Cai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Quasi-hereditary algebra  Dual extension  Characteristic module  (Left) Grobner basis